Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Ask the Psychiatrist
Replying to Topic: Joint pain on lamictal
Created On 9/13/17 12:49 PM by his8sm


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




his8sm
Supporter

Posts: 195
Joined: Oct 2006

9/13/17 12:49 PM
User is offline

I am on 100mg lamictal
I have no problems with its efficiency but I'm having pelvic and joint pain
I heard it could be a side effect
Is it something you know about
Is it aggravating a condition already there- wondering if physio would help
Will it pass?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/13/17 12:59 PM
User is offline

I have not personally encountered this side effect although medication can cause side effects randomly in different people. If you go off and the side effect goes away, then it is related. If it persists off of the medication, then unrelated.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

9/13/17 1:50 PM
User is offline

Ok can I ask I am on 50mg 2 x a day
I know you need to go up slowly but if I came down to 50mg once a day would that be too quick a jump from 100mg to 50mg
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/13/17 2:02 PM
User is offline

Not really. Consult with your doctor of course. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Ask the Psychiatrist

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.